# SDR DHL2007742033

- Difficulty date: November 9, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 48 STATION 1110 DAMAGED.  REMOVED SEAT TRACK FROM STATION 1110 TO 1148 LBL 48 IAW B-727 SRM 51-30-2.  FABRICATED SEAT TRACK FROM P/N BAC 1570-792 7075-T6 PO NR 9005692 APPROXIMATE DIMENSION 46" IAW B-727 SRM 53-10-2 FIGURE 7 AND 53-10-5 FIGURE 1.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.  INSTALLED SEAT TRACK AT STATION 1110 TO 1148 LBL 48 IAW B-727 SRM 51-30-2 AND 53-10-5.
